Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Viscosity solutions, almost everywhere solutions and explicit formulas

Authors: Bernard Dacorogna and Paolo Marcellini
Translated by:
Journal: Trans. Amer. Math. Soc. 356 (2004), 4643-4653
MSC (2000): Primary 34A60, 35F30, 49L25
Published electronically: January 23, 2004
MathSciNet review: 2067137
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Consider the differential inclusion $Du\in E$ in $\mathbb{R} ^{n}$. We exhibit an explicit solution that we call fundamental. It also turns out to be a viscosity solution when properly defining this notion. Finally, we consider a Dirichlet problem associated to the differential inclusion and we give an iterative procedure for finding a solution.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 34A60, 35F30, 49L25

Retrieve articles in all journals with MSC (2000): 34A60, 35F30, 49L25

Additional Information

Bernard Dacorogna
Affiliation: Départment de Mathématiques, École Polytechnique Fédérale de Lausanne, 1015 Lausanne, Switzerland

Paolo Marcellini
Affiliation: Dipartimento di Matematica U. Dini, Università di Firenze, Firenze, Italy

PII: S 0002-9947(04)03506-8
Keywords: Almost everywhere solutions, viscosity solutions of nonlinear first order partial differential equations
Received by editor(s): December 2, 2002
Received by editor(s) in revised form: August 21, 2003
Published electronically: January 23, 2004
Article copyright: © Copyright 2004 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia